# SDR ASAA2015121514279

- Difficulty date: December 15, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,497 hours, 9,112 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sending Unit
- Part number: 202000202
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TANK 2 FUEL QTY INDICATING SYSTEM FAILS FUEL MEASURING STICK COMPARISON CHECK IAW AMM 28-41-00-720-801.  ACFT GROUNDED.  FOR INSPECTION, LEAK CHECKS AND RETORQUE REQUIREMENTS.  ALL NR 2 FUEL QTY TANK UNITS AND COMPENSATOR PROBE REPLACED REF AMM 28-41-21.  NR 2 FUEL QTY SYSTEM TEST NOW CHECKS GOOD IAW AMM 28-41-00-730-801. ACCOMPLISHED ALTERNATE FUELING PROCEDURES, STICK METHOD COMPARISON CHECK FOR TANK NR 2.  NOW PASSES IAW AMM 28-41-00-720-801.
